https://doi.org/10.15407/mag15.04
https://doi.org/10.15407/mag15.04

  Murat Altunbas , Ramazan Simsek , Aydın GezerDownload 375300 byte View Abstract  
  Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle (435-447)  

  Igor Chueshov , Tamara Fastovska , Iryna RyzhkovaDownload 766842 byte View Abstract  
  Quasi-stability Method in Study of Asymptotic Behavior of Dynamical Systems (448-501)  

  Vasyl Gorkavyy , Raisa PosylaievaDownload 328109 byte View Abstract  
  On the Sharpness of One Integral Inequality for Closed Curves in ℝ4 (502-509)  

  Nevin GürbüzDownload 362121 byte View Abstract  
  Three Anholonomy Densities According to Bishop Frame in Euclidean 3-Space (510-525)  

  Maryam Jamreh , Mehdi NadjafikhahDownload 381001 byte View Abstract  
  Some Non-Trivial and Non-Gradient Closed Pseudo-Riemannian Steady Ricci Solitons (526-542)  

  Download 589640 byte   
  Notes from the History of the Kharkiv Mathematical Society
Boris Yakovlevich Levin
(543-556)
 

  Download 91917 byte   
  Author Index to Volume 15 for Year 2019 (557-560)